# SDR CALA0300390

- Difficulty date: July 15, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 19,846 hours, 2,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CROWN CORRODED AT BS 1513, LBL 85.  THE SEAT TRACK WAS REPLACED IAW SRM 51-10-02 AND 51-40-02.
